# SDR N6WA2016122201

- Difficulty date: December 22, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 30,713 hours, 20,976 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY ESCAPE HATCH LEAKING WATER. CLEANED SEAL ON ESCAPE HATCH AND RESEATED HATCH IAW CRJ 700 AMM 52-21-01/02.
